# SDR DALA2021090705259

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 297-306
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON ANGLE SUPPORT FROM STA 297/306 AND 20 RBL AT PASSENGER CABIN FLOOR STRUCTURE (W1). CORRECTIVE ACTION: SUMMARY NRC 00647 ANGLE SUPPORT FROM STA 297/306 AND 20 RBL WAS REPLACED PER B757-200 SRM. (1935751)
